Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 32, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2025, 11:13 PM CDT for 4 counties in Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2025, 11:13 PM CDT (04:13 UTC)
- Expired
- Mar 14, 2025, 11:36 PM CDT
- In force
- 23 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
| Mar 14, 8:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
407
WUUS53 KLSX 150413
SVRLSX
ILC005-027-119-189-150500-
/O.NEW.KLSX.SV.W.0032.250315T0413Z-250315T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1113 PM CDT Fri Mar 14 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Bond County in south central Illinois...
Clinton County in south central Illinois...
Northern Washington County in south central Illinois...
Southeastern Madison County in southwestern Illinois...
* Until midnight CDT.
* At 1113 PM CDT, a severe thunderstorm was located over Breese,
moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect
considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
* Locations impacted include...
Highland, Breese, Carlyle, Aviston, Okawville, St. Rose,
Germantown, Albers, Wamac, Beckemeyer, Irvington, Tamalco, Beaver
Creek, Jamestown, Boulder, Shattuc, Pierron, Bartelso, Hoffman and
Damiansville.
This includes the following State Parks...
Carlyle Lake Recreational Area.
This includes Interstate 64 in Illinois near exit 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 300 AM CDT for a portion of
south central Illinois.
&&
LAT...LON 3875 8970 3881 8926 3874 8925 3874 8914
3848 8914 3843 8968 3858 8965
TIME...MOT...LOC 0413Z 247DEG 58KT 3860 8951
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Elmore2 follow-up statements
533
WWUS53 KLSX 150429
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1129 PM CDT Fri Mar 14 2025
ILC119-189-150439-
/O.CAN.KLSX.SV.W.0032.000000T0000Z-250315T0500Z/
Madison IL-Washington IL-
1129 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHERN WASHINGTON
COUNTY IN SOUTH CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for a portion of
south central Illinois.
&&
LAT...LON 3874 8952 3876 8953 3881 8926 3877 8925
3874 8925 3874 8914 3859 8914 3856 8941
3863 8946
TIME...MOT...LOC 0413Z 247DEG 58KT 3861 8950
$$
ILC005-027-150500-
/O.CON.KLSX.SV.W.0032.000000T0000Z-250315T0500Z/
Bond IL-Clinton IL-
1129 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN BOND AND NORTHEASTERN CLINTON COUNTIES...
At 1129 PM CDT, a severe thunderstorm was located over Boulder, or
12 miles northeast of Carlyle, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Carlyle, Beckemeyer, Tamalco, Beaver Creek, Boulder, Shattuc,
Jamestown, Keyesport, Huey, Ferrin and Stolletown.
This includes the following State Parks...
Carlyle Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 300 AM CDT for a portion of
south central Illinois.
&&
LAT...LON 3874 8952 3876 8953 3881 8926 3877 8925
3874 8925 3874 8914 3859 8914 3856 8941
3863 8946
TIME...MOT...LOC 0413Z 247DEG 58KT 3861 8950
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Elmore461
WWUS53 KLSX 150436
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1136 PM CDT Fri Mar 14 2025
ILC005-027-150446-
/O.CAN.KLSX.SV.W.0032.000000T0000Z-250315T0500Z/
Bond IL-Clinton IL-
1136 PM CDT Fri Mar 14 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN BOND
AND NORTHEASTERN CLINTON COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for a portion of
south central Illinois.
&&
LAT...LON 3874 8952 3876 8953 3881 8926 3877 8925
3874 8925 3874 8914 3859 8914 3856 8941
3863 8946
TIME...MOT...LOC 0429Z 247DEG 58KT 3871 8918
$$
ElmoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:33 PM CDT, 4 hours 40 minutes earlier. Its key messages:
- An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
- A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- An outbreak of fast-moving severe thunderstorms, some
significant, will take place this evening across portions of the
area, including damaging winds of 70+ mph and tornadoes,
including potentially strong tornadoes where conditions are most
favorable.
- A Wind Advisory remains in effect through this evening for
winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms. These winds will also contribute to Critical Fire
Danger in central/northeastern MO and west-central IL through
early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average
on Sunday and then rebound to above average early next week.
This warmup will need to monitored for a threat of at least
Elevated Fire Danger.
&&
.SHORT TERM... (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025
A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.
In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.
After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.
Pfahler
&&
.LONG TERM... (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025
On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.
A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.
Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.
Pfahler
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025
Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.
Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 14, 3:30 PM CDT, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 330 PM CDT Fri Mar 14 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 330 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of over 70 mph and tornadoes, including potentially strong tornadoes where conditions are most favorable. A Red Flag Warning for Critical Fire Danger is in effect for central and northeastern Missouri as well as west-central Illinois through early evening with Elevated Fire Danger elsewhere. A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a slight chance of thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Pfahler
In the hours before
Local storm report, Mar 14, 10:41 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1041 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM Tstm Wnd Dmg Lebanon 38.60N 89.82W
03/14/2025 St. Clair IL Amateur Radio
Report of mobile home destroyed.
&&
PWLocal storm report, Mar 14, 10:49 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1049 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM Tstm Wnd Dmg Oakville 38.44N 90.32W
03/14/2025 St. Louis MO Public
Multiple trees down. Time estimated by
radar.
&&
PWLocal storm report, Mar 14, 10:55 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1055 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM Hail Oakville 38.44N 90.32W
03/14/2025 M2.00 Inch St. Louis MO Public
&&
PWLocal storm report, Mar 14, 10:56 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1056 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM Tstm Wnd Dmg 1 SSE Cahokia 38.55N 90.17W
03/14/2025 St. Clair IL Emergency Mngr
St. Clair County EM reported a tree fell on
a house on Melvin Drive, injuring a 9-year
old in Cahokia Heights. Time estimated from
radar.
&&
MCFLocal storm report, Mar 14, 11:10 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1110 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM Hail 1 ESE Troy 38.73N 89.88W
03/14/2025 M1.00 Inch Madison IL Emergency Mngr
From Madison County IL EM.
&&
MCFLocal storm report, Mar 14, 11:13 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1113 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM Hail Saint Jacob 38.72N 89.77W
03/14/2025 E1.00 Inch Madison IL Amateur Radio
Dime to quarter size hail.
&&
MCFThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 55 min |
| Mar 14, 8:05 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 25 min |
| Mar 14, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 31 min |
| Mar 14, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 50 min |
| Mar 14, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Calhoun, Pike | 48 min |
| Mar 14, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 32 min |
| Mar 14, 9:02 PM CDT | Tornado Warning | LSX | Calhoun, Jersey | 32 min |
| Mar 14, 9:10 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 50 min |
| Mar 14, 9:23 PM CDT | Severe Thunderstorm Warning | LSX | Jersey | 42 min |
| Mar 14, 9:24 PM CDT | Tornado Warning | LSX | Jersey, Macoupin, Madison | 51 min |
| Mar 14, 9:35 PM CDT | Tornado Warning | LSX | Madison, Monroe, Saint Clair | 40 min |
| Mar 14, 9:47 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 43 min |
| Mar 14, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison, Montgomery | 48 min |
| Mar 14, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 48 min |
| Mar 14, 10:08 PM CDT | Tornado Warning | LSX | Bond, Clinton, Madison, Saint Clair | 52 min |
| Mar 14, 10:11 PM CDT | Tornado Warning | LSX | Clinton, Madison, Monroe, Saint Clair, Washington | 49 min |
| Mar 14, 10:14 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 35 min |
| Mar 14, 10:27 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 28 min |
| Mar 14, 10:28 PM CDT | Tornado Warning | LSX | Monroe, Saint Clair | 24 min |
| Mar 14, 10:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 52 min |
| Mar 14, 10:40 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 28 min |
| Mar 14, 10:55 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion | 35 min |
| Mar 14, 10:57 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair, Washington | 31 min |
| Mar 14, 11:25 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 32 min |
| Mar 14, 11:37 PM CDT | Tornado Warning | LSX | Fayette | 23 min |
| Mar 14, 11:39 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 15 min |
| Mar 14, 11:54 PM CDT | Tornado Warning | LSX | Randolph | 21 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.